# SDR 2005FA0000813

- Difficulty date: January 27, 2005
- Submitted: June 28, 2005
- Operation: General aviation
- Aircraft: N756XE
- Make and model: Cessna U206G
- Aircraft serial: U20604432
- Engine: Cont IO550F
- Propeller: Mcauly D3A34C402
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Main Bearing
- Part number: 653547
- Condition: Disintegrated
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

METAL WAS FOUND IN OIL FILTER.  CLEANED WENT FOR TEST FLIGHT, LOST OIL PRESSURE.  ENGINE REMOVED, WITNESSED TEARDOWN.  FOUND NR 2 MAIN BEARING SPUN AND DISINTEGRATED.  CRANKSHAFT CHECKED OUT OK.  ENGINE CASE WAS BADLY DAMAGED AT THE NR 2 BEARING BOSS ENGINE HAD 790 HOURS SFRM.  ENGINE OPERATIONS WAS MOSTLY ON A FLOATPLANE.  (K)
